# SDR 97ZZZX2037

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62392
- Make and model: Hiller UH-12E
- Aircraft serial: 1591
- Engine: Lyc VO540C2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: LW14077
- Condition: Defective
- Location: Engine
- Part time: 161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 97-01-03 AND LYC SB 527B DO NOT REFERENCE VO540 ENGINES IN MODELS AFFECTED, BUT 4 OF 6 PISTON PINS IN ENGINE HAD TO BE REPLACED IN C/W THE SB REQUIRED ACTION.  NOTE:  6-CYLINDER HELICOPTER ENGINES ARE LISTED IN WARRANTY LABOR ALLOWANCE AND A VO540 ENGINE IS LISTED IN MODEL AND S/N ATTACHMENT TO THE SB.
